# SDR DALA2024070906978

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,058 hours, 27,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R1 DOOR WILL NOT ARM.   CYCLED DOOR AND REPOSITIONED LAYEARD THAT WAS HANGING DOWN PER B757 AMM 52-11. OPS CHK NMAL. (5677396)
